# SDR AALA201707119016

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 3,820 hours, 1,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR GIRT BAR IS DIFFICULT TO ARM AND DISARM.  CLEANED DEBRIS FROM GIRT BAR RETAINER CLIPS.  OPERATIONAL CHECK PER AMM 25-66-01 GOOD.
